# SDR ASOA201100502

- Difficulty date: March 16, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 27,240 hours, 23,676 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH SEGMENTS OF RBL 9.0 IN CARGO BAY HAVE CORROSION AND PREVIOUS CORROSION REPAIRS.  REMOVED SEAT RAILS ON RBL 8 IN CARGO BAY IAW SRM 51-40-11, AMM 53-01-11-946-003 AND DWG 601R38312.  FABRICATED NEW SEAT TRACK SEGMENTS IN CARGO BAY.  FABRICATED NEW SEAT TRACK  IAW SRM 51-40-11. INSTALLED FABRICATED SEAT TRACK IAW AMM 53-01-11-400-802.  MINOR REPAIR.
